MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any signs of migration and no reports of any events leading up to the reports of inadequate pain relief.It is unclear if the patient had good therapy imemdiately following the initial revision and then therapy changed, or if there was a lack of therapy immediately following the initial revision, however all field assessment points to malposition of the lead at the time of implant.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023.After healing from the procedure, it was noted that the implanted lead was very superficial under the skin.On (b)(6) 2024 a surgical intervention was performed to reposition the lead.No components were removed or replaced during the procedure.See mdr 3015425075-2024-00121.Surgical intervention was performed to reposition the implanted lead only, there are no issues with any portion of the nalu system or its components failing or malfunctioning.During the subsequent 2 years, the patient relocated residence to a new area and was referred to a different physician to assess lack of stimulation at the left lead.Testing of the system found that the placement of the left lead was inappropriate for achieving paresthesia and was not providing therapy to the patient's pain location.On (b)(6) 2026 a second surgical revision was performed to remove the malpositioned left lead and place a new lead at a location to provide therapy for the patient.Prior to closing the case, the lead was confirmed to achieve paresthesia and both leads were tested for impedances, confirming the system was functioning as expected.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24575605
Report Number3015425075-2026-00031
Device Sequence Number18449870
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)230710(17)260710
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/10/2026
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown